# SDR AUS20031146

- Difficulty date: November 12, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Ring
- Part number: AS3216119
- Condition: Missing
- Location: Engine Oil
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) NR 2 ENGINE OIL TRANSFER TUBE FORWARD AND AFT RETAINING RINGS PNOAS3216-119 MISSING. TUBE RUNS BETWEEN REDUCTION GEARBOX AND SCAVENGE PUMP.  PERSONNEL/MAINTENANCE ERROR.
